MathSciNet Relay Station
MathSciNet bibliographic data
MR632192 (83a:57025) 57Q45 (55Q52)
Lomonaco, S. J., Jr. The homotopy groups of knots. I. How to compute the algebraic $2$-type. Pacific J. Math. 95 (1981), no. 2, 349–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement